Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 93, NWS Milwaukee, WI

June 21, 20114 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2011, 3:47 PM CDT for 4 counties in Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 3:47 PM CDT (20:47 UTC)
Expired
Jun 21, 2011, 4:30 PM CDT
In force
43 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Green Bay radar (KGRB), 91 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS53 KMKX 212047
SVRMKX
WIC039-089-117-131-212130-
/O.NEW.KMKX.SV.W.0093.110621T2047Z-110621T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 430 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR RANDOM LAKE...OR 11
  MILES EAST OF KEWASKUM...AND MOVING NORTH AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OOSTBURG AROUND 355 PM CDT.
  PLYMOUTH AND KOHLER ANDRAE STATE PARK AROUND 400 PM CDT.
  SHEBOYGAN AIRPORT...SHEBOYGAN FALLS...ELKHART LAKE AND KOHLER
  AROUND 405 PM CDT.
  HOWARDS GROVE AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WALDO...
ADELL...CASCADE...HINGHAM...JOHNSONVILLE AND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4374 8770 4368 8770 4357 8778 4346 8780
      4340 8785 4338 8786 4351 8838 4394 8818
      4394 8816 4389 8816 4389 8773 4381 8772
      4377 8769
TIME...MOT...LOC 2047Z 198DEG 49KT 4354 8801
WIND...HAIL 70MPH <.75IN

$$

DAVIS
3 follow-up statements
783 
WWUS53 KMKX 212103
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT TUE JUN 21 2011

WIC039-212113-
/O.CAN.KMKX.SV.W.0093.000000T0000Z-110621T2130Z/
FOND DU LAC WI-
403 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOND DU LAC COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4368 8770 4357 8778 4346 8780 4341 8784
      4346 8783 4352 8817 4354 8817 4355 8816
      4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 2103Z 200DEG 49KT 4375 8791

$$

WIC089-117-131-212130-
/O.CON.KMKX.SV.W.0093.000000T0000Z-110621T2130Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
403 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON...SHEBOYGAN AND NORTHERN OZAUKEE COUNTIES UNTIL 430 PM
CDT...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PLYMOUTH...MOVING NORTH AT 55
MPH.

THIS STORM HAS A HISTORY OF PRODUCING WINDS UP TO 70 MPH...AND 
KNOCKING DOWN TREES AND POWER LINES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOWARDS GROVE AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4368 8770 4357 8778 4346 8780 4341 8784
      4346 8783 4352 8817 4354 8817 4355 8816
      4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 2103Z 200DEG 49KT 4375 8791
WIND...HAIL 60MPH <.75IN

$$

MRC
461 
WWUS53 KMKX 212120
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT TUE JUN 21 2011

WIC089-131-212130-
/O.CAN.KMKX.SV.W.0093.000000T0000Z-110621T2130Z/
OZAUKEE WI-WASHINGTON WI-
420 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
NORTHERN OZAUKEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4361 8776 4368 8810 4389 8805 4389 8801
      4389 8786 4390 8785 4389 8773 4381 8772
      4377 8769
TIME...MOT...LOC 2120Z 192DEG 42KT 4387 8789

$$

WIC117-212130-
/O.CON.KMKX.SV.W.0093.000000T0000Z-110621T2130Z/
SHEBOYGAN WI-
420 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN
COUNTY UNTIL 430 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR HOWARDS GROVE...MOVING NORTH AT
50 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN 
SHEBOYGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4361 8776 4368 8810 4389 8805 4389 8801
      4389 8786 4390 8785 4389 8773 4381 8772
      4377 8769
TIME...MOT...LOC 2120Z 192DEG 42KT 4387 8789
WIND...HAIL 60MPH <.75IN

$$

MRC
207 
WWUS53 KMKX 212124
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
424 PM CDT TUE JUN 21 2011

WIC117-212135-
/O.EXP.KMKX.SV.W.0093.000000T0000Z-110621T2130Z/
SHEBOYGAN WI-
424 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4361 8776 4368 8810 4389 8805 4389 8801
      4389 8786 4390 8785 4389 8773 4381 8772
      4377 8769
TIME...MOT...LOC 2125Z 192DEG 42KT 4393 8787

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:19 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 21, 3:19 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT TUE JUN 21 2011

.VERY SHORT TERM...TONIGHT AND WEDNESDAY.

TONIGHT- CONFIDENCE...MEDIUM
MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET
WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS
QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL
INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL
BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM
SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS
IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE
NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532
FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT
AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL
DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF.
LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY
AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS
NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND.

WEDNESDAY- CONFIDENCE...MEDIUM
NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY
OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS
EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE
UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS
SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE
DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO
-11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT
EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL
STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL
LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA.

.SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY
STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM.

LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS
CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE
CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS
PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH
SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL
CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER
LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE
LOOKS MOSTLY SHOWERY.

COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH
EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE
DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO
LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM

WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY
NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN
PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE
NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE
NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING
PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE
OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR
FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM

WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING
BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND
NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND
BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT
WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON
MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH
CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY
NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS
COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH.

&&

.AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE
EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL
REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS
FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES.
WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT.
UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED
THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING
TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA.

&&

.MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN
ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO
SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY
FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED
TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING
ON WHERE BOUNDARY ENDS UP AFTER CONVECTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052.

LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643.

&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 2:42 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT TUE JUN 21 2011

WIZ046-047-051-052-056>060-062>072-221945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
242 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH
CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST
WISCONSIN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN AS
STRONG LOW PRESSURE AND A WARM FRONT APPROACH THE REGION. THE
THUNDERSTORMS WILL ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY
RAINFALL...BUT THE FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE
TO MODERATE STORM MOTION.

AREAS OF DENSE FOG WILL LINGER OVER EASTERN SHEBOYGAN COUNTY
THROUGH THE REST OF THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW
SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE
AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN.

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ643>646-221945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
242 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS
MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS STRONG LOW PRESSURE
AND A WARM FRONT APPROACHES THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE
OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN.

MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR
WEDNESDAY INTO THURSDAY.

THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 21, 2:36 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT TUE JUN 21 2011

WIZ064-065-070-071-212000-
JEFFERSON-RACINE-WALWORTH-WAUKESHA-
236 PM CDT TUE JUN 21 2011

...STRONG THUNDERSTORM MOVING INTO ACROSS WALWORTH COUNTY...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELKHORN...MOVING NORTHEAST AT 50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  TROY CENTER...        HONEY CREEK...        EAST TROY...
  WATERFORD NORTH...    POTTER LAKE...        EAGLE...
  GENESEE...            GENESEE DEPOT...      WIND LAKE...
  NORTH PRAIRIE...      MUKWONAGO...          DOUSMAN...
  BIG BEND...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MRC
Local storm report, Jun 21, 2:54 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND GST     2 SE EAGLE              42.86N 88.45W
06/21/2011  M62 MPH          WAUKESHA           WI   TRAINED SPOTTER

            REPORTED TREE DAMAGE

&&

SEARS
Local storm report, Jun 21, 3:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 SE PALMYRA            42.86N 88.56W
06/21/2011                   JEFFERSON          WI   NWS EMPLOYEE

            MULTIPLE TREE BRANCHES IN EXCESS OF ONE FOOT DIAMETER
            REPORTED DOWN

0307 PM     TSTM WND DMG     3 SE OCONOMOWOC         43.08N 88.46W
06/21/2011                   WAUKESHA           WI   TRAINED SPOTTER

            MANY TREES REPORTED DOWN...VISIBILITY LESS THAN QUARTER
            MILE

&&

SEARS
Local storm report, Jun 21, 3:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     MUKWONAGO               42.87N 88.33W
06/21/2011                   WAUKESHA           WI   TRAINED SPOTTER

            ESTIMATED 65 TO 70 MPH THUNDERSTORM WINDS DOWNED NUMEROUS
            TREES 12 INCH IN DIAMETER OR LARGER AND KNOCKED DOWN A
            POWER POLE APPROXIMATELY 1/4 MILE SOUTH OF THE
            INTERSECTION OF COUNTY HIGHWAY NN AND STATE HIGHWAY 83.

&&

REM
Local storm report, Jun 21, 3:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     1 S BROOKFIELD          43.05N 88.12W
06/21/2011  E70.00 MPH       WAUKESHA           WI   AMATEUR RADIO

&&

SEARS
Local storm report, Jun 21, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     1 SW WAUKESHA           43.00N 88.25W
06/21/2011  M59 MPH          WAUKESHA           WI   TRAINED SPOTTER

0300 PM     TSTM WND GST     8 S MUKWONAGO           42.75N 88.33W
06/21/2011  E60 MPH          WALWORTH           WI   TRAINED SPOTTER

0326 PM     FLOOD            WAUWATOSA               43.06N 88.03W
06/21/2011                   MILWAUKEE          WI   TRAINED SPOTTER

            VERY HEAVY RAIN FOR 10 MINUTES...PONDING ON RAOD BETWEEN
            INNOVATION CENTER AND WAUWATOSA FD STATION 3

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:10 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more16 hr
Jun 21, 1:40 AM CDTAreal Flood AdvisoryMKXWaukesha3 hr
Jun 21, 12:05 PM CDTDense Fog AdvisoryMKXOzaukee, Sheboygan10 hr
Jun 21, 2:38 PM CDTSpecial Marine WarningMKX82 min
Jun 21, 2:42 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha33 min
Jun 21, 2:45 PM CDTTornado WarningMKXMarquette30 min
Jun 21, 3:06 PM CDTTornado WarningMKXGreen Lake, Marquette24 min
Jun 21, 3:10 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha50 min
Jun 21, 3:14 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake31 min
Jun 21, 3:24 PM CDTAreal Flood AdvisoryMKXGreen Lake, Marquette3 hr
Jun 21, 3:27 PM CDTTornado WarningMKXGreen Lake, Marquette33 min
Jun 21, 3:41 PM CDTMarine Dense Fog AdvisoryMKX6 hr
Jun 21, 3:42 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jun 21, 3:44 PM CDTTornado WarningMKXFond du Lac, Green Lake31 min
Jun 21, 3:48 PM CDTSpecial Marine WarningMKX62 min
Jun 21, 3:59 PM CDTTornado WarningMKXGreen Lake31 min
Jun 21, 4:49 PM CDTSpecial Marine WarningMKX40 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.